# SDR FDEA201208243150

- Difficulty date: August 24, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 48,447 hours, 20,480 cycles
- Engine: Pwa PW4158
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: A5361218000000
- Condition: Chafed
- Location: Zone 200
- Part time: 48,447 hours, 20,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT LT SLIDING WINDOW FRAME FWD SECTION EDGE CHAFED COMPLY WITH EA:6-5610-149055.
